mental-health-icon

Overcoming side effects

Taking anti depression pills from 5 days. Struggling with side effects very badly. very drowsy. and breating problem also arised. how to overcome this?
views-icons 50 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Hope you have consulted a Dr to consume that tablet. Also please do consult a counsellor in your city and come out of this problem soon. Rake care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... It should be prescribed by psychiatrist... You haven't mentioned the name of antidepressants..... They all have side effects ...you should consult the same doctor and inform him about the adverse effects... He may decrease dose or give some alternate medicine .....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO